MathSciNet Relay Station
MathSciNet bibliographic data
MR301206 (46 #364) 30A78
Neville, Charles W. Invariant subspaces of Hardy classes on infinitely connected plane domains. Bull. Amer. Math. Soc. 78 (1972), 857–860.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement